# SDR SCNA2020031916003

- Difficulty date: February 16, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 63,032 hours, 22,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT CARGO, AFT BULKHEAD UNDER WATER TANK.REPAIRED STRINGER CORROSION IN AFT CARGO UNDER WATER TANK PER B737-800 SRM 53-00-03 FIG 201 REINSTALLED WATER TANK IAW AMM 38-11-01-400-801.
